# SDR ASOA201101265

- Difficulty date: June 30, 2011
- Submitted: July 7, 2011
- Operation: Air carrier
- Aircraft: N832AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7243
- Aircraft time: 31,260 hours, 27,368 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

5 CARGO BAY TIE DOWN POINTS ARE CORRODED, 3 AT LBL 27.00 2 AT LBL 9.0.  REMOVED CORRODED FTGS (5 PLACES ) AND REPLACED WITH NEW FTGS IAW SRM 51-41-02.
